So sorry to hear about all you are going through.
I have been on rebif for 9 months -and have not had any of the problems you describe, and in my reading up on rebif, I think the symptoms you describe are not usual side affects, but we're all different!
I assume your neuro has been checking your blood for liver problems since you started rebif. I wonder if it would be worth discussing the possibility (if your blood work all comes back OK) of going off the rebif and trying another MS drug to see if that helped with all your problems? Are you on any other meds that could be causing these things?
Too bad the doc was so rude with you. But at least they took your blood and are looking for some answers.
Best of luck and I hope you feel better soon!
Thank you for your reply. I am not currently taking any other meds. I was on synthroid for hypothyroid and my PCP currently has me off of that becuase my thyroid is stable and my heart rate is really high. So she is afraid that it will make my heart rate higher.
Vent away, Mandy. You have good reason.
Rebif does not cause symptoms of lupus. You certainly have them, though whether it's really lupus can't be known here. You could have more than one disease process going on.
I'm very surprised your PCP took you off Synthroid, since Hashimoto's (by far the biggest cause of hypo) is a lfetime deal. I've been on Synthroid more than 30 years. Please have this monitored frequently.
My best advice is to consult your neuro and find a new and improved rheumy.
Good luck to you,
Thank you for the reply. I was suprised she took me off synthroid as well. But she is checking it monthly and said that if my levels start looking off, she will start it back immediately. She is just concerned about it increasing my heart rate even more and is trying to figure out why my heart rate is staying between 100-145 even at rest.
I looked through all of my rebif paperwork and could not find the problems I am having listed as symptoms. I really didn't believe that would be the cause anyways. It just doesn't make since. I have read that the DMD's for MS can cause lupus to flare up if you already have it and I am beginning to wonder if that might be a problem. These symptoms have been going on non stop for 3 months.
I kinda have a gut feeling that I may hav lupus along with the MS but will have to wait for blood results to know more. I am just very concerned that I haven't been able to eat solid foods in 3 months. And you would think that would cause me to lose weight, but NO I've gained 10 pounds the last 2 months! I have no idea how but my jeans no longer fit!
Oh, and I can't believe how expensive it is to see a rheumy. They charged $1,300 just for my appt. And then the lab has charged $3,699! I have no idea what they are testing my blood for but that is insane.